Show simple item record

dc.contributor.authorCarmona Mejías, Ángeles
dc.contributor.authorEncinas Bachiller, Andrés Marcos
dc.contributor.authorMitjana Riera, Margarida
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2016-03-17T14:40:02Z
dc.date.available2016-03-17T14:40:02Z
dc.date.issued2015-02
dc.identifier.citationCarmona, A., Encinas, A., Mitjana, M. Kirchhoff index of periodic linear chains. "Journal of mathematical chemistry", Febrer 2015, vol. 53, núm. 5, p. 1195-1206.
dc.identifier.issn0259-9791
dc.identifier.urihttp://hdl.handle.net/2117/84644
dc.description.abstractA periodic linear chain consists of a weighted 2n -path where new edges have been added following a certain periodicity. In this paper, we obtain the effective resistance and the Kirchhoff index of a periodic linear chain as non trivial functions of the corresponding expressions for the path. We compute the expression of the Kirchhoff index of any homogeneous and periodic linear chain which generalizes the previously known results for ladder-like and hexagonal chains, that correspond to periods one and two respectively
dc.format.extent12 p.
dc.language.isoeng
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshChemistry--Mathematics
dc.subject.otherKirchhoff index · Periodic linear chain · Effective resistance
dc.titleKirchhoff index of periodic linear chains
dc.typeArticle
dc.subject.lemacQuímica -- Matemàtica
dc.contributor.groupUniversitat Politècnica de Catalunya. COMPTHE - Combinatòria i Teoria Discreta del Potencial pel control de paràmetres en xarxes
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.1007/s10910-015-0478-6
dc.rights.accessOpen Access
drac.iddocument15435165
dc.description.versionPostprint (author's final draft)
upcommons.citation.authorCarmona, A., Encinas, A., Mitjana, M.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameJournal of mathematical chemistry
upcommons.citation.volume53
upcommons.citation.number5
upcommons.citation.startingPage1195
upcommons.citation.endingPage1206


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain